My baby has a red rash all over his body - Doctor answers
3 mo old has rash all over stomach and back. Does not disturb infant. Is not red, just small bumps that cover back and stomach.
9 month old diagnosed with roseola. I have red rash all over body. Dr says it's a virical rash, most likely roseola. Baby's ped says it can't be. Thks?
My baby has a rash all over her body, especially her legs. They are tiny pimple like bumps slightly red in color. What could this be?
Baby rash: Rashes in children can have many causes. If it feels dry and itchy, it could indicate contact dermatitis. If, they are filled with fluids, it could indicate infection etiology. Rashes need always to be checked by your primary care doctor to help make the diagnosis. ...Read moreSee 1 more doctor answer
My 5 year old had strept throat about a week ago now he's been running a fever and has a red rash all over his body and is in some pain?
Scarlet Fever: Many rashes are viral in nature, and are generally not dangerous and are self limiting. One exception to this is Scarlet Fever, the combination of Strep throat and rash (the rash usually only involves the face and chest but can be more extensive). Strep infections require antibiotic treatment for cure and prevention of complications. Consider a screen for recurrent or persistent Strep infection ...Read more
My son has got a rash all over his body and keeps itching it it started with a big red blob on his face which I didn't know where it come?
Skin hard to say: It's difficult to assess ski signs without looking at it. But a rash in a child starting with one red latch then having others particularly on the truck, suggests pityriasis rosea. This is a being rash thought to be caused by a virus that lasts about 3-4 weeks. Treatment is usually unnecessary. See picture. ...Read more
My 4 year old was out in the sun yesterday and now he has a rash all over his body. They look like red bumps with white circles around them?
My 8 year old son has a rash all over his body, his face is red and he has a temperature of 100.2? What could it be
Son's Rash: Morbilliform drug eruptions are very common, comprising 95% of all drug-induced skin reactions. Antibiotics are the most common cause. However the list is very long and includes herbal and natural therapies. In general, a morbilliform skin rash in an adult is usually due to a drug, but in a child is more likely to be viral. Thus, your child's rash is most liked caused by a viral infection. ...Read moreSee 1 more doctor answer
My 2 1/2 year old seems to have rash all over his body almost like little red pimples along with he gets fevers what could this be?
Virus or strep: Sounds like a viral or streptococcal infection. The latter is potentially more serious as untreated it may lead to heart, kidney, or nervous system disease. A rapid strep test and, if necessary, a throat culture can make this diagnosis and determine if antibiotics are necessary. You should have your toddler seen by the pediatrician. ...Read moreSee 1 more doctor answer
I recently took my 2 1/2 year old to the ER because he had a fever of 104.3 it's been 3 days now he has a rash all over his body almost looks like red little pimples along with a mild fever and diiharrea what could this be?
Viral rash: Although it is impossible to say for sure without actually looking at the rash, the sequence of events (fever, then rash) would suggest that this is a viral rash, such as roseola. If the temperature is coming down and your child is drinking and acting fairly normally, symptomatic treatment and observation are all that are needed. If worried--call your pediatrician! ...Read moreSee 2 more doctor answers
I've had an itchy red rash all over my body for about 3 months. Its intensely itchy at night and it doesn't seem to be getting any better.
See your doctor: The rash and itching can be secondary to different causes. It is advisable that you see your doctor and determine the cause of your problem. ...Read more
My friends daughter has a ichy red rash all over her body and she says it burns to. What could this be?
Rash: You may have a hypersensitivity reaction to a medication or to something you have ingested or an internal infection. See your dermatologist for help. The other possibility is an allergic reaction to something you came on contact with it which case you would need oral and topical steroids. ...Read more